# SDR UALA2012011100245

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,176 hours, 21,930 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AC MOTOR PUMP, WITH HYDRAULIC PUMP OFF. LOW PRESSURE LIGHT DID NOT ILLUMINATE OR EICAS MESSAGE DISPLAY,  CENTER PUMP NUMBER 1.  EICAS MESSAGE DISPLAYS CORRECTLY.  REPLACED LOW PRESSURE SWITCH.
